MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC KEEL TIB TRAY CEM SZ3; SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY

DEPUY ORTHOPAEDICS INC US PFC KEEL TIB TRAY CEM SZ3; SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY
Model Number 86-4181
Medical Device Problem Codes Unintended Movement (3026); Migration (4003)
Health Effect - Clinical Codes Osteolysis (2377); No Code Available (3191)
Date of Event 03/31/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the tibial tray fell into a bit of varus and has lysis around it.Femur did not look loose while tibial tray looked loose.Poly wear was suspected.Surgical findings tibial was grossly loose.Cementless femoral component wore through the plastic poly on posterior medial portion and poly.Femur was not grossly loose but did have a large distal medial defect necessitating removal.Patella appeared to be well fixed.Cement manufacturer competitor.Doi: (b)(6) 1996; dor: (b)(6) 2020; right knee.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PFC KEEL TIB TRAY CEM SZ3
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9987754
Report Number1818910-2020-11166
Device Sequence Number4442041
Product Code JWH
UDI-Device Identifier10603295216438
UDI-Public10603295216438
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K830927
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year1996
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86-4181
Device Catalogue Number864181
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/31/2020
Supplement Date Received by Manufacturer05/12/2020
Initial Report FDA Received Date04/22/2020
Supplement Report FDA Received Date05/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COMPETITOR CEMENT; LEAVE ACTIVE PFC PLI 10MM SZ3; PFC KEEL TIB TRAY CEM SZ3; UNKNOWN KNEE FEMORAL; UNKNOWN KNEE PATELLA
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR